# SDR AALA2020072769004

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,062 hours, 5,990 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT TO LGA PASSING 16,000FT, LAVATORY.  SMOKE ALERT AND CHIME IN COCKPIT AND AT FLIGHT  ATTENDANT STATION, THERE WAS NO SMOKE IN THE LAV. PERFORMED BITE TEST ON ALL LAV SMOKE DETECTOR PER AMM 26-17-00 ALL INDICATION NORMAL.
